# SDR AALA201702149017

- Difficulty date: February 13, 2017
- Submitted: February 21, 2017
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 62,331 hours, 23,075 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209000200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT INBOARD TOP SURFACE MOUNT FOR LAVATORY D, CABIN FLOORBEAM AT Y765 AND FRAME 66. REPLACED FLOORBEAM IAW SRM 51-72-11 AND 51-42-11.
